# SDR SWIA2024050600005

- Difficulty date: May 5, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N85379
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000880
- Aircraft time: 1,717 hours, 974 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Landing Gear
- Condition: Warning Message
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LG LEVER DISAG AFTER DEPARTING XWA FOLLOWED QRH PROCEDURE, CYCLED GEAR, MESSAGE EXTINGUISHED. (FLIGHT 5367 FILED CLOSED)TROUBLESHOT LG LEVER DISAG IN REF WITH ERJ 175 FIM 32-61-00. REMOVED AND REPLACED LG SELECTOR VALVE IN REF WITH ERJ 175 AMM 32-33-00.  PERFORMED LEAK CHECK , GOOD AT THIS TIME, PERFORMED GEAR SWING IN REF WITH ERJ 175 AMM 32-33-03, OPS CHECK GOOD AT THIS TIME. PLEASE REFERENCE AML 1343732  PLEASE REFERENCE AML 1343733
